# SDR REXA2012051700617

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 11,972 hours, 7,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING IN FRONT OF GALLEY & CLOSET BROKEN.  REPLACED FLOOR TRACK FWD OF GALLEY PER CRJ 900 AMM 33-51-01.
